A fast and highly accurate numerical method for the evaluation of American options

Walter Allegretto, Yanping Lin, Hongtao Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

17 Citations (Scopus)

Abstract

We introduce a novel practical approach to the valuation of American options which involves the exact reformulation of the problems and numerical solutions over very small regions. Numerical examples and analysis show that our algorithm leads to very rapid and accurate results.
Original languageEnglish
Pages (from-to)127-138
Number of pages12
JournalDynamics of Continuous, Discrete and Impulsive Systems Series B: Application and Algorithm
Volume8
Issue number1
Publication statusPublished - 1 Mar 2001
Externally publishedYes

Keywords

  • American option
  • Error estimate
  • Finite element method
  • Integral boundary condition
  • Variational inequality

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this